# SDR DALA1036599864

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Dented
- Location: Bs 237-284
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PAX CABIN RT SIDE CUSP WEB HAS 1EA DENT AT LIGHTNING HOLE AND SEVERAL ELONGATED HOLES UNDERNEATH OF OTBD SEAT TRACK FROM BS 237 TO BS 254 RBL 46.  CUTOUT DAMAGED SECTION OF CUSP WEB IAW SRM 51-10-4 & SRP DC9-A-53-10-16-801-663A-A.  LOCATED DRILLED DEBURRED & PRIMED IAW SRM 53-13-20, 51-10-4 & SRP 53-10-16-801-663A-A. INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 & SRP 53-10-16-801-663A-A.
